Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest treatment for persistent high fever and weakness

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6714 Questions
Question
My brother is 24 years old, will be 25 in December 2014. He get high fever, weakness and heart beat increases appreciably when not taking medication. I am not exactly aware of medication. But, in 2 weeks he has seen 4 doctors, first doctor gave typhoid medicine which was rules out by 2nd doctor. He then flew to his hometown and saw another doctor who prescribed Vitamin B13 shots. Because he had to travel back for his study he missed one of the shot as prescribed and caught high fever reaching back to XXXXXXX Thereafter he went for a full blood test and results are (only abnormal results) shared at https://drive.google.com/file/d/0B8xjJVcE9skcRXdlQTFVdWhNUnM/edit?usp=sharing

The doctor then gave him hypertension medicine and just told to come back in 10 days.
I am very worried as doctors just prescribe medicines without telling what is going on. Please let me know how to go ahead with these reports.
Posted Wed, 27 Aug 2014 in General Health
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer,...given below
detailed answer...
Hello,
Thanks for the query.
I have read your query,seen the reports and understood your concern.
Reports basically indicate that there is deficiency of VIT D and some excess of VIT B12.
These reports do not have anything pertaining to the cause of high fever.
He needs to be investigated for the cause of his high fever.
He would require detailed test to look for malaria,typhoid,tuberculosis,chest or abdominal infections etc.
You need to consult a physician who can examine him properly and run proper tests.
At the moment,he can take only paracetamol for the fever,provided he has it with him.
Consult the physician the moment your brother reaches back
I hope it helps,however you may revert to me for any further query.
Best of luck.
Thanks

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor